×

zbMATH — the first resource for mathematics

Abstract ergodic theorems and weak almost periodic functions. (English) Zbl 0034.06404

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Alaoglu and G. Birkhoff, General ergodic theorems, Ann. of Math. (2) 41 (1940), 293 – 309. · JFM 66.0559.02
[2] S. Banach, Théorie des opérations linéaires, Warsaw, 1932. · JFM 58.0420.01
[3] A. S. Besicovitch, Almost periodic functions, Cambridge, England, 1932. · Zbl 0004.25303
[4] S. Bochner, Vorlesungen über Fouriersche Integrale, Leipzig, 1932. · JFM 58.0292.01
[5] Harald Bohr and Erling Følner, On some types of functional spaces. A contribution to the theory of almost periodic functions, Acta Math. 76 (1945), 31 – 155. · Zbl 0061.16201
[6] D. G. Bourgin, Linear topological spaces, Amer. J. Math. 65 (1943), 637 – 659. · Zbl 0060.26403
[7] J. W. Calkin, Abstract symmetric boundary conditions, Trans. Amer. Math. Soc. 45 (1939), no. 3, 369 – 442. · Zbl 0021.13802
[8] Mahlon M. Day, Operation in Banach spaces, Trans. Amer. Math. Soc. 51 (1942), 583 – 608. · Zbl 0063.01055
[9] Mahlon Day M., Ergodic theorems for Abelian semigroups, Trans. Amer. Math. Soc. 51 (1942), 399 – 412. · Zbl 0063.01057
[10] Nelson Dunford, Spectral theory. I. Convergence to projections, Trans. Amer. Math. Soc. 54 (1943), 185 – 217. · Zbl 0063.01185
[11] Nelson Dunford, Spectral theory, Bull. Amer. Math. Soc. 49 (1943), 637 – 651. · Zbl 0063.01184
[12] Nelson Dunford and D. S. Miller, On the ergodic theorem, Trans. Amer. Math. Soc. 60 (1946), 538 – 549. · Zbl 0063.01187
[13] Nelson Dunford and B. J. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc. 47 (1940), 323 – 392. · Zbl 0023.32902
[14] W. F. Eberlein, Weak compactness in Banach spaces. I, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 51 – 53. · Zbl 0029.26902
[15] W. F. Eberlein, Abstract ergodic theorems, Proc. Nat. Acad. Sci. U. S. A. 34 (1948), 43 – 47. · Zbl 0029.40301
[16] M. Eidelheit, On isomorphisms of rings of linear operators, Studia Math. 9 (1940), 97 – 105 (English, with Ukrainian summary). · Zbl 0061.25301
[17] I. Gelfand and M. Neumark, On the imbedding of normed rings into the ring of operators in Hilbert space, Rec. Math. [Mat. Sbornik] N.S. 12(54) (1943), 197 – 213 (English, with Russian summary). · Zbl 0060.27006
[18] Roger Godement, Les fonctions de type positif et la théorie des groupes, Trans. Amer. Math. Soc. 63 (1948), 1 – 84 (French). · Zbl 0031.35903
[19] W. H. Gottschalk, Almost periodicity, equi-continuity and total boundedness, Bull. Amer. Math. Soc. 52 (1946), 633 – 636. · Zbl 0063.01711
[20] Einar Hille, Remarks on ergodic theorems, Trans. Amer. Math. Soc. 57 (1945), 246 – 269. · Zbl 0063.02017
[21] D. H. Hyers, Linear topological spaces, Bull. Amer. Math. Soc. 51 (1945), 1 – 21. · Zbl 0060.26501
[22] Shizuo Kakutani, Two fixed-point theorems concerning bicompact convex sets, Proc. Imp. Acad. 14 (1938), no. 7, 242 – 245. · Zbl 0020.07906
[23] Shizuo Kakutani, Concrete representation of abstract (\?)-spaces. (A characterization of the space of continuous functions.), Ann. of Math. (2) 42 (1941), 994 – 1024. · Zbl 0060.26604
[24] Yukiyosi Kawada, Über den Mittelwert der messbaren fastperiodischen Funktionen auf einer Gruppe, Proc. Imp. Acad. Tokyo 19 (1943), 264 – 266 (German). · Zbl 0063.03174
[25] W. Maak, Eine neue Definition der fastperiodischen Funktionen, Abh. Math. Sem. Hamburgischen Univ. vol. 11 (1936) pp. 240-244. · JFM 62.0438.01
[26] J. v. Neumann, Almost periodic functions in a group. I, Trans. Amer. Math. Soc. 36 (1934), no. 3, 445 – 492. · JFM 60.0357.01
[27] R. S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math. 65 (1943), 108 – 136. · Zbl 0063.06212
[28] D. A. Raikov, Harmonic analysis on commutative groups with the Haar measure and the theory of characters, Trav. Inst. Math. Stekloff 14 (1945), 86 (Russian, with English summary). · Zbl 0061.25408
[29] F. Riesz, Some mean ergodic theorems, J. London Math. Soc. vol. 13 (1938) pp. 274-278. · JFM 64.0381.01
[30] V. Šmulian, On some problems of the functional analysis, C. R. (Doklady) Acad. Sci. URSS (N.S.) 38 (1943), 157 – 159. · Zbl 0061.24602
[31] Béla de Sz. Nagy, On uniformly bounded linear transformations in Hilbert space, Acta Univ. Szeged. Sect. Sci. Math. 11 (1947), 152 – 157. · Zbl 0029.30501
[32] John W. Tukey, Convergence and Uniformity in Topology, Annals of Mathematics Studies, no. 2, Princeton University Press, Princeton, N. J., 1940. · Zbl 0025.09102
[33] A. Weil, L’integration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, no. 869, Paris, 1940. · Zbl 0063.08195
[34] Kôsaku Yosida and Shizuo Kakutani, Operator-theoretical treatment of Markoff’s process and mean ergodic theorem, Ann. of Math. (2) 42 (1941), 188 – 228. · JFM 67.0417.01
[35] A. Zygmund, Trigonometrical series, Warsaw, 1935. · Zbl 0011.01703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.